MathSciNet Relay Station
MathSciNet bibliographic data
MR2350418 (2008m:03102) 03E35 (03E55)
Gitik, Moti; Sharon, Assaf On SCH and the approachability property. Proc. Amer. Math. Soc. 136 (2008), no. 1, 311–320 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement